# SDR IPXA11564912

- Difficulty date: February 3, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: HFAB53PL011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, 9G WALL LOWER CLOSE OUT TRIM PANEL HAS CORROSION AROUND FASTENER HOLES.  FABRICATED NEW CLOSE OUT TRIM PANEL IAW DWG 141N6007, AMM 25-00-00-7, SRM 51-20-01-0G, AM 51-21-00-7, SRM 51-40-02-0G.
